# SDR SIMA20130601002

- Difficulty date: June 1, 2013
- Submitted: June 3, 2013
- Operation: Air carrier
- Aircraft: N622AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145108
- Aircraft time: 33,895 hours, 30,938 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 200007214
- Condition: Faulty
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B, A

## Discrepancy

THE CREW REPORTED THAT DURING CRUISE THEY NOTICED SMOKE AND FUMES IN THE COCKPIT AND CABIN OVER SPS ENROUTE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  COMPLIED WITH ENGINE ODOR EVENT TROUBLESHOOTING SUPPLEMENT IAW ETN-EM-72-034.  INSPECTION FOUND CABIN/COCKPIT NR 2 AIR CYCLE MACHINE RUBBING AND GRINDING.  R & R THE NR 2 AIR CYCLE MACHINE IAW AMM 21-51-03.  THE OPS CHECK WAS GOOD IAW AMM 21-51-00.  THE ACFT WAS RETURNED TO SERVICE.
